Self-mapping degrees of 3-manifolds

Hongbin Sun, Shicheng Wang, Jianchun Wu, Hao Zheng

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

For each closed oriented 3-manifold M in Thurston's picture, the set of degrees of self-maps on M is given.

Original languageEnglish (US)
Pages (from-to)247-269
Number of pages23
JournalOsaka Journal of Mathematics
Volume49
Issue number1
StatePublished - Mar 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Self-mapping degrees of 3-manifolds'. Together they form a unique fingerprint.

Cite this